Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 154, NWS Fort Worth, TX

April 21, 2017Collin County, Dallas County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 21, 2017, 10:25 PM CDT for Collin County, Dallas County, Denton County, Texas. It was in force for 65 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 10:25 PM CDT (03:25 UTC)
Expired
Apr 21, 2017, 11:30 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Collin County, TX, Dallas County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 66 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 10:47 PM CDTHAIL 1.75Hebron, TXREPORT OF GOLFBALL SIZE HAIL NEAR HEBRON. KING ARTHUR BLVD AND N JOSEY LN
Apr 21, 10:54 PM CDTHAIL 1.257 W Plano, TXHALF DOLLAR SIZE HAIL REPORT NEAR THE DALLAS TOLLWAY AND BUSH TURNPIKE (CORRECTED FOR COUNTY/LOCATION).
Apr 21, 11:00 PM CDTHAIL 1.54 Nne Addison, TXPING PONG SIZE HAIL REPORT FAR NORTH DALLAS. PRESTON RD AND FRANKFORD RD.
Apr 21, 11:00 PM CDTHAIL 1.56 Sw Plano, TXPING PONG SIZE HAIL REPORT FAR NORTH DALLAS. PRESTON RD AND FRANKFORD RD (CORRECTED FOR COUNTY/LOCATION).
Apr 21, 11:00 PM CDTHAIL 1.75Addison, TXGOLFBALL SIZE HAIL REPORT NEAR P. GEORGE BUSH TURNPIKE AND PRESTON RD.
Apr 21, 11:04 PM CDTHAIL 22 Nnw Richardson, TXDELAYED REPORT: EGG SIZE HAIL REPORT 2 MILES NNW OF RICHARDSON.
Apr 21, 11:06 PM CDTHAIL 1.75Plano, TXDELAYED REPORT: GOLFBALL SIZE HAIL REPORT IN CENTRAL PLANO.
Apr 21, 11:14 PM CDTHAIL 1Richardson, TXAMATEUR RADIO REPORT: ONE INCH HAIL REPORT NEAR RICHARDSON.
Apr 21, 11:28 PM CDTHAIL 2Richardson, TXDELAYED REPORT: SOCIAL MEDIA REPORT UP TO EGG SIZE HAIL IN RICHARDSON

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:40 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.5
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KFWD 220325
SVRFWD
TXC085-113-121-220430-
/O.NEW.KFWD.SV.W.0154.170422T0325Z-170422T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
1025 PM CDT FRI APR 21 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Denton County in north central Texas...
  Southwestern Collin County in north central Texas...
  Northern Dallas County in north central Texas...

* Until 1130 PM CDT.

* At 1024 PM CDT, a severe thunderstorm was located over Lewisville,
  moving southeast at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Dallas, Plano, Garland, Irving, Mesquite, Carrollton, Frisco,
  Denton, Richardson, Lewisville, Allen, Flower Mound, Rowlett,
  Grapevine, Wylie, Coppell, The Colony, Farmers Branch, Balch
  Springs and University Park.

This includes the following interstates...
 Interstate 35E between mile markers 435 and 462.
 Interstate 20 between mile markers 481 and 485.
 Interstate 30 between mile markers 49 and 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3298 9645 3298 9652 3266 9652 3292 9703
      3299 9703 3309 9718 3323 9707
TIME...MOT...LOC 0324Z 299DEG 32KT 3307 9701 

HAIL...1.00IN
WIND...<50MPH
 
$$

Carlaw
4 follow-up statements
867 
WWUS54 KFWD 220345
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1045 PM CDT FRI APR 21 2017

TXC085-113-121-220430-
/O.CON.KFWD.SV.W.0154.000000T0000Z-170422T0430Z/
Denton TX-Collin TX-Dallas TX-
1045 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN DENTON...SOUTHWESTERN COLLIN AND NORTHEASTERN DALLAS
COUNTIES...

At 1045 PM CDT, a severe thunderstorm was located over Hebron, or
near The Colony, moving southeast at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

This severe storm will be near...
  Addison around 1050 PM CDT. 
  Plano around 1055 PM CDT. 
  Garland and Parker around 1105 PM CDT. 
  Richardson, Sachse and Murphy around 1110 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3301 9652 3271 9652 3299 9703 3318 9694
TIME...MOT...LOC 0345Z 293DEG 29KT 3305 9685 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn
325 
WWUS54 KFWD 220353
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1053 PM CDT FRI APR 21 2017

TXC085-113-121-220430-
/O.CON.KFWD.SV.W.0154.000000T0000Z-170422T0430Z/
Denton TX-Collin TX-Dallas TX-
1053 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN DENTON...SOUTHWESTERN COLLIN AND NORTHEASTERN DALLAS
COUNTIES...

At 1052 PM CDT, a severe thunderstorm was located over Hebron, moving
southeast at 35 mph.

HAZARD...Golf ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

This severe storm will be near...
  South Plano around 1100 PM CDT.
  Garland, Richardson and Murphy around 1105 PM CDT. 
  Sachse around 1110 PM CDT. 
  Mesquite and Rowlett around 1115 PM CDT. 
  Sunnyvale around 1120 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3301 9652 3271 9652 3286 9673 3298 9692
      3304 9701 3318 9694
TIME...MOT...LOC 0352Z 299DEG 32KT 3302 9678 

HAIL...1.75IN
WIND...<50MPH
 
$$

Dunn
928 
WWUS54 KFWD 220357
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1057 PM CDT FRI APR 21 2017

TXC085-113-121-220430-
/O.CON.KFWD.SV.W.0154.000000T0000Z-170422T0430Z/
Denton TX-Collin TX-Dallas TX-
1057 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN DENTON...SOUTHWESTERN COLLIN AND NORTHEASTERN DALLAS
COUNTIES...

At 1057 PM CDT, a severe thunderstorm was located over South Plano,
moving southeast at 35 mph.

HAZARD...Tennis ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles. 

This severe storm will be near...
  Garland around 1105 PM CDT. 
  Richardson and Murphy around 1110 PM CDT. 
  Sachse around 1115 PM CDT. 
  Mesquite around 1120 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3301 9652 3271 9652 3286 9673 3298 9692
      3304 9701 3318 9694
TIME...MOT...LOC 0357Z 293DEG 29KT 3299 9676 

HAIL...2.50IN
WIND...<50MPH
 
$$

Dunn
015 
WWUS54 KFWD 220414
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1114 PM CDT FRI APR 21 2017

TXC085-113-121-220430-
/O.CON.KFWD.SV.W.0154.000000T0000Z-170422T0430Z/
Denton TX-Collin TX-Dallas TX-
1114 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHEASTERN DENTON...SOUTHWESTERN COLLIN AND NORTHEASTERN DALLAS
COUNTIES...

At 1114 PM CDT, a severe thunderstorm was located over Sachse, moving
southeast at 35 mph.  Additional strong storms are located near 
Sunnyvale and Lewisville.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

This severe storm will be near...
  Mesquite around 1120 PM CDT. 
  Rowlett around 1125 PM CDT. 
  Sunnyvale around 1130 PM CDT. 

Other locations impacted by this severe thunderstorm include
Buckingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3301 9652 3271 9652 3286 9673 3298 9692
      3304 9701 3318 9694
TIME...MOT...LOC 0414Z 295DEG 30KT 3296 9662 

HAIL...1.00IN
WIND...<50MPH
 
$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 8:03 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Apr 21, 8:03 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
803 PM CDT Fri Apr 21 2017

.UPDATE...
Convection blossomed along the surface cold front shortly after 5,
and isolated to scattered strong to severe thunderstorms continue
to track east and southeastward. The cold front itself is located
roughly north and west of a Cisco to Mineral Wells to Decatur to
Gainesville line and is gradually marching its way towards the
southeast. Our evening sounding revealed that the earlier stout
capping inversion was getting lifted and cooled, but some
lingering warm air likely still remains near the 700 mb level. As
forcing for ascent--offered up by a potent shortwave presently
rotating across northern Oklahoma--continues, we should continue
to see additional thunderstorms zipper down the front this
evening. As we've already seen, a (limited) tornado risk exists
this evening, with the area of greatest concern bounded roughly by
a line east of Denton to Gainesville to Denison, and north of the
I-20 corridor where the greatest overlap of surface-based
instability and low-level wind shear exists.

In addition to convection associated with the front, additional
elevated storms are expected to develop as mid-level lapse rates
will remain quite steep well into the evening and additional
sprockets of vorticity impinge upon the region. These storms may
continue to pose primarily a large hail threat as they develop
along and north of the I-20 corridor.

Made some cosmetic PoP changes to account for ongoing convective
trends.

Carlaw

&&

.AVIATION...
/ISSUED 624 PM CDT Fri Apr 21 2017/
Main aviation concerns this evening revolve squarely around
likely convective impacts at the Metroplex terminals, with a bit
more uncertainty at Waco. In addition, a second wave of convection
appears possible after the initial front clears the Metroplex
sites.

Late afternoon satellite and radar imagery reveals a cold front
which presently stretches from near a KBKD-KRPH-K0F2 line. This
front is beginning to make gradual eastward progress, and
convection is attempting to initiate along this boundary. Based
on an earlier 20Z sounding, a stout capping inversion was in
place overhead, but our presently ascending 00Z sounding reveals
this cap is clearly in the process of being lifted and cooled.
Given the current location of the front and the weakening cap,
pushed the TEMPO TSRA mention at Metroplex sites (02-05Z at GKY).
In addition, opted to prevail a mention of VCTS through 22/06Z
given indications that steep lapse rates and ascent will linger
well behind the front. Should additional storms materialize after
the main line (an associated north wind shift), we will need
another TSRA group in subsequent TAFs. Finally, there are hints
that a third round of elevated convection may even materialize
late tonight and towards daybreak on Saturday as another wave of
ascent approaches. Confidence in this scenario, however, is
extremely low and have forgone an additional mention of thunder at
this time.

At Waco, pushed back the initial VCTS mention just a bit to
account for current trends. Thunderstorm morphology is a bit less
clear here, which precludes a TSRA mention at this time. We will
monitor southward development along the front, and amend as
necessary, however.

At all TAF sites, MVFR cigs should invade behind the cold front as
the inversion saturates. Gusty north winds will persist through
the day Saturday.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT Fri Apr 21 2017/
This afternoon through tonight, we continue to await convective
initiation in the area, but new data suggests the initiation may
be later than previously thought. Data from the FWD 20Z sounding
is arriving now, and it indicates a strong cap remains in place
around the 770 mb level. Water vapor satellite also shows a
stronger EML moving into our western counties. Based on this data,
we still think storms will develop along the front, but
initiation may be a few hours later than we previously thought
when better upper level support crosses the Plains. The best upper
level support will still be north of our area and the Red River,
but forcing along the front, combined with WAA, should be enough
for storms to develop. Any storms that develop this afternoon may
be severe.

Based on the current location of the front, storms may not occur
in our far western or northwestern counties. It still appears the
best rain and storm chances will be generally along and north of
Interstate 20 and east of Highway 281 this evening, with a shift
east and southeast overnight. As the storms progress farther south
into Central Texas, a weakening of the convection and severe
threat is expected as the instability weakens overnight and the
line of storms becomes farther removed from the upper level
support. Any left over rain is expected to end early Saturday
morning, but will retain lower chances for rain Saturday morning
across much of the region until the 850 mb front moves through the
region.

For continued updates on convective trends this evening and
tonight, watch for short-term mesoscale updates, graphicasts,
social media posts and more from the office.

Cool and breezy weather is expected on Saturday in the wake of
the cold front. Lows on Sunday morning will be the coolest we
have had in about 2 weeks with temperatures in the 40s. Dry
weather will occur Sunday through the early part of next week,
despite the progressive zonal weather pattern through the Plains.
Moisture will be scoured out in the wake of tonight's front and
won't return until Tuesday. A weaker front will move into part of
the region on Wednesday but quickly return north Wednesday night
in advance of the next strong upper level trough affecting the
region. There are discrepancies between the models on the depth,
evolution and timing of this late week system, and will keep low
rain chances in the forecast starting Thursday. It still looks
like there could be a severe weather threat with this system.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    54  68  48  72  50 /  70  20   0   0   0
Waco                57  68  46  72  47 /  50  30   0   0   0
Paris               54  64  45  70  46 /  80  20   0   0   0
Denton              52  67  43  72  48 /  60  10   0   0   0
McKinney            52  65  45  71  48 /  80  20   0   0   0
Dallas              55  69  49  73  51 /  70  20   0   0   0
Terrell             54  67  46  72  48 /  80  20   5   0   0
Corsicana           56  67  47  72  47 /  60  30   5   0   0
Temple              58  67  47  73  48 /  50  30   0   0   0
Mineral Wells       50  67  44  73  47 /  50  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 21, 3:24 PM CDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
324 PM CDT Fri Apr 21 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
219 PM CDT Fri Apr 21 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Through Tonight.
There is a good chance of thunderstorms mainly along and east of US
281 and north of I-20 through 7 PM. Sufficient amounts of instability
and wind shear are in place for severe thunderstorms capable of
large hail and damaging winds. The tornado threat appears low at this
time, but any storms that are isolated or interact with any type of
outflow boundaries may have a tornado threat.

The risk for severe weather will spread southward through the I-20
corridor to a Comanche to Athens line during the evening hours. The
main hazards with thunderstorms will be damaging winds and hail.
Brief periods of heavy rain may result in isolated instances of
flooding.

Thunderstorms will continue beyond midnight through daybreak Saturday
across portions of East and Central Texas. The severe weather threat
should diminish, but a few strong to near severe storms will be
capable of producing gusty winds, hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There will be a threat for thunderstorms on Thursday and Thursday
night. Instability and wind shear will be in place to support the
threat for strong to severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed late this afternoon and
evening for areas near and north of the I-20 corridor. Additional
spotter activation may be requested south of I-20 between 9 PM and
daybreak Saturday.

In the hours before

Local storm report, Apr 21, 9:45 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
945 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             CADDO MILLS             33.07N  96.22W
04/21/2017  E1.75 INCH       HUNT               TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORT IN CADDO MILLS
Local storm report, Apr 21, 9:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             PARIS                   33.65N  95.53W
04/21/2017  E1.75 INCH       LAMAR              TX   AMATEUR RADIO

            DELAYED REPORT: AMATEUR RADIO REPORTS GOLFBALL SIZE HAIL
            IN PARIS
Local storm report, Apr 21, 10:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             DENTON                  33.22N  97.15W
04/21/2017  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORT IN 156 AND 380 WEST OF DENTON
Local storm report, Apr 21, 10:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1010 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             3 SSW DENTON            33.18N  97.17W
04/21/2017  E1.25 INCH       DENTON             TX   PUBLIC

            HALF DOLLAR SIZE HAIL REPORT 3 MILES SSW OF DENTON
Local storm report, Apr 21, 10:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     HAIL             2 N CORRAL CITY         33.13N  97.23W
04/21/2017  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            DELAYED REPORT: QUARTER SIZE HAIL REPORT NEAR ROBSON
            RANCH
Local storm report, Apr 21, 10:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1023 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             ROYSE CITY              32.98N  96.33W
04/21/2017  E1.00 INCH       ROCKWALL           TX   TRAINED SPOTTER

            DELAYED REPORT: SPOTTER REPORT OF QUARTER SIZE HAIL IN
            ROYSE CITY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:10 PM CDTSevere Thunderstorm WarningFWDStephens50 min
Apr 21, 7:13 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson47 min
Apr 21, 7:16 PM CDTTornado WarningFWDCooke29 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens57 min
Apr 21, 7:42 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton63 min
Apr 21, 7:46 PM CDTSpecial Weather StatementFWDMontague29 min
Apr 21, 7:55 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson37 min
Apr 21, 7:59 PM CDTSpecial Weather StatementFWDWise46 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath57 min
Apr 21, 8:21 PM CDTSevere Thunderstorm WarningFWDHood, Parker54 min
Apr 21, 8:26 PM CDTSevere Thunderstorm WarningFWDFannin52 min
Apr 21, 8:34 PM CDTSevere Thunderstorm WarningFWDCollin56 min
Apr 21, 8:52 PM CDTSpecial Weather StatementFWDCooke23 min
Apr 21, 8:55 PM CDTSpecial Weather StatementFWDWise35 min
Apr 21, 9:07 PM CDTSevere Thunderstorm WarningFWDWise53 min
Apr 21, 9:12 PM CDTSevere Thunderstorm WarningFWDLamar63 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall59 min
Apr 21, 9:23 PM CDTSpecial Weather StatementFWDErath37 min
Apr 21, 9:31 PM CDTSpecial Weather StatementFWDGrayson29 min
Apr 21, 9:32 PM CDTSevere Thunderstorm WarningFWDDenton, Wise58 min
Apr 21, 10:03 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt57 min
Apr 21, 10:12 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Kaufman, Rains, Rockwall, Van Zandt63 min
Apr 21, 10:18 PM CDTSevere Thunderstorm WarningFWDErath43 min
Apr 21, 10:27 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Apr 21, 10:43 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton19 min
Apr 21, 11:19 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall56 min
Apr 21, 11:30 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas32 min
Apr 21, 11:32 PM CDTSpecial Weather StatementFWDHunt43 min
Apr 22, 12:11 AM CDTSpecial Weather StatementFWDVan Zandt49 min
Apr 22, 12:58 AM CDTSpecial Weather StatementFWDVan Zandt47 min
Apr 22, 1:22 AM CDTSpecial Weather StatementFWDNavarro38 min
Apr 22, 2:01 AM CDTSpecial Weather StatementFWDHopkins44 min
Apr 22, 2:30 AM CDTSpecial Weather StatementFWDVan Zandt30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.